It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

  • "Black-brown" vaginal discharge! Gross!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-29-2003, 09:04 AM   #1
    starrfish
    Member
     
    starrfish's Avatar
     
    Join Date: Oct 2003
    Location: New Albany, OH USA
    Posts: 89
    starrfish HB User
    Unhappy "Black-brown" vaginal discharge! Gross!

    What the? I have been having alot of "female" problems and just yesterday passed some BLACK discharge! What could this be? It is rather shocking and scarey. Anyone experienced this?

     
    Sponsors Lightbulb
       
    Old 10-29-2003, 03:14 PM   #2
    feelingfroggy98
    Junior Member
     
    feelingfroggy98's Avatar
     
    Join Date: Aug 2003
    Location: Minooka Il USA
    Posts: 18
    feelingfroggy98 HB User
    Post

    I have had this.. the dr told me it was old blood. If you are concerned go to the dr. sorry I couldn't be of much help.

     
    Old 10-29-2003, 08:32 PM   #3
    starrfish
    Member
     
    starrfish's Avatar
     
    Join Date: Oct 2003
    Location: New Albany, OH USA
    Posts: 89
    starrfish HB User
    Post

    THANKS. DID HE MENTION WHY? AND HOW TO MAKE IT STOP?

     
    Old 10-29-2003, 09:20 PM   #4
    feelingfroggy98
    Junior Member
     
    feelingfroggy98's Avatar
     
    Join Date: Aug 2003
    Location: Minooka Il USA
    Posts: 18
    feelingfroggy98 HB User
    Post

    mine was because my bc pill wasn't strong enough and i wasn't having a "normal" period. I initally was taking 2 pills a day until I got on Depo. Then with the depo my body reacted the same. Are you on the pill? if you are check with the doc about switching to a stronger one. This may help. It's always good though to get checked out. Good luck to you.

     
    Old 10-30-2003, 02:01 AM   #5
    bluesnowflake
    Senior Veteran
     
    bluesnowflake's Avatar
     
    Join Date: Jul 2003
    Location: Saskatchewan, Canada
    Posts: 547
    bluesnowflake HB User
    Post

    I had bacterial infection when that happened to me...but it was the most painful pain I have ver had at the same tine...

     
    Old 10-30-2003, 07:05 AM   #6
    starrfish
    Member
     
    starrfish's Avatar
     
    Join Date: Oct 2003
    Location: New Albany, OH USA
    Posts: 89
    starrfish HB User
    Unhappy

    Hmmm. Well, I have had constant cramping and abd pain for months. I had a small cyst so I was put on Ortho-evra patch continuously. I have also had back pain and my Gyno referred me to an orthopedic surgeon before he will do a Lap. I have called my doc telling him my symptoms and he just said to wait to see the back specialist and there is nothing else he can do for me. ?? I don't understand why they keep blowing me off. I called yesterday and they didn't even bother to call me back. I had to call my General Practitioner again. He has ordered a vaginal ultrasound and did some blood work. My lymphocytes are high. I don't know what is going on. Do you think I should go to another Gyno? This is the 2nd one I have been to. (the lady that delivered my daughter didn't even want to get me in for 2 months the first time I called her) I am just about to give up!

     
    Old 10-30-2003, 05:40 PM   #7
    starrfish
    Member
     
    starrfish's Avatar
     
    Join Date: Oct 2003
    Location: New Albany, OH USA
    Posts: 89
    starrfish HB User
    Unhappy

    Well, my Gyno never did call me back. My GP said it is probably the patch adn to be patient and just wait for my Gyno to call back, but I don't think he will. Tonight, the cramping is worse and my hip is really aching. I am also bleeding more. I don't know what to do. I feel awful...nauseated and I have had bouts with sudden intestinal cramping and loose stools for the past week. I just don't understand. If it is the patch, then should it be discontinued or changed? Is it normal to be bleeding this much and cramping all the time with continuous bc therapy. I actually feel WORSE than before he put me on them. I was cramping constanly and had bad back pain, but I was not bleeding all the time...only when I had my period. I need help and I don't feel like anyone is willing to give it to me. It is really making me depressed. Can anyone give me any advice? I am at the end of my rope here. Thanks.

     
    Old 10-31-2003, 08:50 AM   #8
    PaNik5717
    Senior Veteran
     
    PaNik5717's Avatar
     
    Join Date: May 2003
    Posts: 954
    PaNik5717 HB User
    Post

    I posted a few months ago about continuous bcp's. It should be easy to find if you do a search with my username and the word continuous. What most of the girls told me was that when your body starts to spot or bleed, it is telling you that it is time for a withdrawal. My doctor never told me this, but I had the same thought and tried it. (Anyways, my body is totally screwed up so I can't speak from experience.) So many doctors seem to think you can totally skip having your period for a year and things will go fine, but some bodies seem to disagree.

    If you can't get your gyn to call you back, you may look for that other post and then consider trying a week of withdrawal from the patch. You can expect to have another week of pain and bleeding, but then it should go away when you go back on the next one.

    How long have you been on the patch? If it is going to cause complications (as with any pill) they should clear up within three months. If not, you might need to switch.

    Hope I have helped a little.
    __________________
    Total abdominal hysterectomy at age 26 due to abnormal bleeding. Kept ovaries.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    urethral AND vaginal discharge? pinkrobot Women's Health 1 02-27-2010 10:53 PM
    Vaginal Infections- Please Help hopeless42 Women's Health 4 06-28-2009 10:29 PM
    Black/brown spot in retum what is this? sickandsad83 Cancer: Colon 0 08-25-2006 09:49 PM
    Vaginal discharge-- have it every day, always flowerlii Women's Health 2 04-10-2006 07:48 PM
    Dark Black/Brown Discharge as my Period for 3 Months Now... Help. Cassie4u22 Women's Health 3 12-08-2005 08:03 AM
    vaginal dryness Kaycee41 Menopause 1 07-26-2004 01:25 PM
    black/brown/purplish growth on toe kllym Cancer: Skin 1 10-24-2003 02:18 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 05:39 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!